MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1081/clt-120016965

Медицинская библиотека · Journal of toxicology. Clinical toxicology · 2002

Gabapentin withdrawal presenting as status epilepticus.

Barrueto Fermin, Green Jonah, Howland Mary Ann, Hoffman Robert S, Nelson Lewis S

Клинический случайСтатьяПеревод в очереди

Аннотация

A 34-year-old male with lumbar disc disease and surgery was placed on gabapentin daily for chronic back pain. He remained on a steady dose of 8000 mg/day for 9 months, almost doubled what is considered therapeutic. He ran out of medication, was unable to refill his prescription for 2 days and presented to the emergency department in status epilepticus. There was no previous history of seizure disorder and he was on no other medications. A medical evaluation for an alternative etiology of his seizures was negative. Although gabapentin withdrawal has been previously reported and usually consists of anxiety, diaphoresis, and palpitations, this is the first reported patient with generalized seizures and status epilepticus secondary to gabapentin withdrawal.

Для цитирования: Barrueto Fermin, Green Jonah, Howland Mary Ann, Hoffman Robert S, Nelson Lewis S. Gabapentin withdrawal presenting as status epilepticus.. Journal of toxicology. Clinical toxicology. 2002. DOI: 10.1081/clt-120016965.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.